# SDR 99UAL900115

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Wire Harness
- Part number: 4209990
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED IDG (INTERGRATED DRIVE GENERATOR) WIRE BUNDLE DAMAGE ON BOTH ENGINES.  WIRE BUNDLE ID IS W0623 (P/N 420990 / 50U629).  ALSO REF AMM 73-21-73.  *S/D*  ANALYSIS REVEALED CONTRIBUTING DAMAGE WAS RESULT OF VIBRATION AND ENGINE BLEED AIR HEAT IN COMBINATION WITH ROUTING OF THE WIRE BUNDLE.  BOEING AND PRATT AND WHITNEY  WERE NOTIFIED AND THEY ARE LOOKING AT A PERMANENT FIX FOR THE PROBLEM.  THE DAMAGED WIRE BUNDLES WERE REPAIRED USING STANDARD REPAIR PROCEDURES.  A FLEET INSPECTION IS UNDERWAY TO DETERMINE THE EXTENT OF THE PROBLEM AND TO REPAIR AS NECESSARY.
